# SDR 95ZZZX2399

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1048Y
- Make and model: Skrsky S61A
- Aircraft serial: 61161
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Camshaft
- Part number: S6135206147
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 205 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT HEARD AN UNUSUAL GROWLING NOISE FROM THE NR 1 INPUT AT REDUCED POWER.  A FEW HOURS LATER, A SLIGHT VIBRATION AT REDUCED POWER WAS FELT IN THE AIRFRAME.  THE CHIP PLUG AND SCREEN WERE CHECKED AND A FEW SMALL SLIVERS WERE FOUND ON THE CHIP PLUG AND 12 SMALL FLAKES OF MAGNESIUM IN THE SCREEN.  ON DISASSEMBLY OF GEAR BOX INPUT SECTION, NR 1 CAMSHAFT WAS FOUND BROKEN.  INPUT CAMSHAFT IS BEING SENT TO A LAB FOR FRACTURE ANALYSIS.  REF:  OPER CONTROL NR JYER5329.
